Publication
Title
Generalized linear models for means and variances applied to dispersal of tiger beetles along corridor roads
Author
Language
English
Source (journal)
The journal of animal ecology / British Ecological Society. - Oxford
Publication
Oxford : 2004
ISSN
0021-8790
Volume/pages
73(2004), p. 261-271
ISI
000189258400006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.07.2017
To cite this reference